Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the structure of Lindenbaum algebras: an approach using algebraic logic
HTML articles powered by AMS MathViewer

by Charles C. Pinter PDF
Proc. Amer. Math. Soc. 56 (1976), 267-271 Request permission

Abstract:

The following problem of algebraic logic is investigated: to determine those Boolean algebras which admit the structure of a nondiscrete cylindric algebra. A partial solution is found, and is then used to give an algebraic characterization of the Lindenbaum algebras of formulas of several broad classes of countable theories.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02J15
  • Retrieve articles in all journals with MSC: 02J15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 267-271
  • MSC: Primary 02J15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0419226-2
  • MathSciNet review: 0419226